RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 2

Number of views:
This page:380
Abstract pages:4922
Full texts:1750
References:767
E-mail:

http://www.mathnet.ru/eng/person46474
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195352

Publications in Math-Net.Ru
2005
1. N. N. Rozanov, V. A. Smirnov, “Giant optical nonlinearity of an atomic Bose-Einstein condensate and low-threshold bistability”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:1 (2005),  27–30  mathnet; JETP Letters, 82:1 (2005), 26–29  isi  scopus
2003
2. N. N. Rozanov, Yu. V. Rozhdestvenskii, V. A. Smirnov, S. V. Fedorov, “Atomic «needles» and «bullets» in Bose-Einstein condensate and the formation of nanosized structures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:2 (2003),  89–92  mathnet; JETP Letters, 77:2 (2003), 84–87  scopus
2002
3. Yu. V. Rozhdestvenskii, N. N. Rozanov, V. A. Smirnov, “Quantum frequency standards based on the soliton state of a Bose-Einstein condensate”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:6 (2002),  430–433  mathnet; JETP Letters, 76:6 (2002), 370–373  scopus
1999
4. V. A. Smirnov, E. R. Rakhmetov, “The regional strategy in the asymptotic expansion of two-loop vertex Feynman diagrams”, TMF, 120:1 (1999),  64–71  mathnet  zmath; Theoret. and Math. Phys., 120:1 (1999), 870–875  isi
1998
5. V. A. Smirnov, “Renormalization without regularization”, TMF, 117:2 (1998),  330–336  mathnet  zmath; Theoret. and Math. Phys., 117:2 (1998), 1368–1373  isi
1997
6. G. A. Kravtsova, V. A. Smirnov, “Calculation of three loop Feynman graphs by using four-dimensional integration by parts and differential renormalization”, TMF, 112:1 (1997),  115–118  mathnet  zmath; Theoret. and Math. Phys., 112:1 (1997), 885–887  isi
1996
7. V. A. Smirnov, “Four-dimensional integration by parts with differential renormalization as a method of evaluation of Feynman diagrams”, TMF, 108:1 (1996),  129–134  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:1 (1996), 953–957  isi
1993
8. O. I. Zavialov, V. A. Smirnov, “On differential renormalizaton”, TMF, 96:2 (1993),  288–301  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 96:2 (1993), 974–981  isi
1989
9. V. A. Smirnov, “Wilson expansion in minimal subtraction scheme”, TMF, 78:1 (1989),  140–146  mathnet  mathscinet; Theoret. and Math. Phys., 78:1 (1989), 100–105  isi
1985
10. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, TMF, 64:3 (1985),  375–382  mathnet  mathscinet; Theoret. and Math. Phys., 64:3 (1985), 898–903  isi
11. K. G. Chetyrkin, V. A. Smirnov, “Counterterm technique in the case of Lagrangians and currents without normal ordering”, TMF, 64:3 (1985),  370–374  mathnet  mathscinet; Theoret. and Math. Phys., 64:3 (1985), 894–897  isi
12. V. A. Smirnov, K. G. Chetyrkin, “$R^*$ operation in the minimal subtraction scheme”, TMF, 63:2 (1985),  208–218  mathnet  mathscinet; Theoret. and Math. Phys., 63:2 (1985), 462–469  isi
1984
13. S. A. Anikin, V. A. Smirnov, “The R operation in theories with massless particles”, TMF, 60:1 (1984),  49–58  mathnet  mathscinet; Theoret. and Math. Phys., 60:1 (1984), 664–670  isi
14. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, TMF, 59:3 (1984),  373–387  mathnet  mathscinet; Theoret. and Math. Phys., 59:3 (1984), 563–573  isi
1983
15. V. A. Smirnov, K. G. Chetyrkin, “Dimensional regularization and infrared divergences”, TMF, 56:2 (1983),  206–215  mathnet  mathscinet; Theoret. and Math. Phys., 56:2 (1983), 770–776  isi
1982
16. V. A. Smirnov, “Associative algebra of functionals containing $\delta(x)$ and $r^n$”, TMF, 52:2 (1982),  327–331  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 52:2 (1982), 832–835  isi
17. S. A. Anikin, V. A. Smirnov, “Analytic renormalization of massless theories”, TMF, 51:1 (1982),  3–9  mathnet  mathscinet; Theoret. and Math. Phys., 51:1 (1982), 317–321  isi
1981
18. V. A. Smirnov, “Singularities of feynman amplitudes in the momentum space”, TMF, 47:1 (1981),  140–143  mathnet  mathscinet; Theoret. and Math. Phys., 47:1 (1981), 369–371  isi
19. V. A. Smirnov, “In frared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions. II”, TMF, 46:2 (1981),  199–212  mathnet  mathscinet; Theoret. and Math. Phys., 46:2 (1981), 132–140  isi
20. V. A. Smirnov, “The singularities of Feynman diagrams in the coordinate space and the $\alpha$-representation”, TMF, 46:1 (1981),  27–32  mathnet  mathscinet; Theoret. and Math. Phys., 46:1 (1981), 17–21  isi
1980
21. V. A. Smirnov, “Infrared and ultraviolet divergences of the coefficient functions of Feynman diagrams as tempered distributions. I”, TMF, 44:3 (1980),  307–320  mathnet  mathscinet; Theoret. and Math. Phys., 44:3 (1980), 761–770  isi
1979
22. V. A. Smirnov, “Singular structure of Feynman diagrams”, TMF, 41:3 (1979),  330–335  mathnet  mathscinet; Theoret. and Math. Phys., 41:3 (1979), 1056–1059  isi
1978
23. V. A. Smirnov, “Singularities of Feynman diagrams in the coordinate space”, TMF, 36:2 (1978),  183–192  mathnet  mathscinet; Theoret. and Math. Phys., 36:2 (1978), 676–682
24. V. A. Smirnov, “Connection between the asymptotic behavior of electromagnetic form factors and the singularities of their Fourier transforms”, TMF, 35:2 (1978),  273–276  mathnet; Theoret. and Math. Phys., 35:2 (1978), 455–458
1977
25. V. A. Smirnov, “Connection between the behavior of electromagnetic form factors in the Bjorken limit and singularities of their Fourier transforms on the light cone”, TMF, 33:3 (1977),  319–326  mathnet  mathscinet; Theoret. and Math. Phys., 33:3 (1977), 1046–1051
1976
26. V. A. Smirnov, “Asymptotic expansions of generalized functions with singularities on the light cone”, TMF, 29:3 (1976),  336–346  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 29:3 (1976), 1108–1115

Presentations in Math-Net.Ru
1. Вычисление фейнмановских интегралов
V. A. Smirnov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
April 29, 2009 14:00
2. Применение базисов Грёбнера к вычислению фейнмановских интегралов
A. V. Smirnov, V. A. Smirnov
Lie groups and invariant theory
October 26, 2005 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019